# SDR CA060526001

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 27,017 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 3037347
- Condition: Loose
- Location: Engine
- Part time: 90 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL IT WAS NOTED, RT ENG ITT WAS AT RED LINE AND ENG TQ WAS BELOW REQUIRED T/O VALUE.  T/O WAS ABORTED AND A/C RETURNED TO RAMP.  DURING MX INVESTIGATION, LARGE INCREASES IN ITT READINGS COULD BE SEEN WHEN SELECTING BLEED AIR ON OR ACCELERATING ENG.  ENGINE WAS SPLIT AT THE C FLANGE AND THE CT VANE SHROUD SEGMENTS WERE FOUND TO BE LOOSE AND CONTACTING THE CT DISC BLADES.  PART OF ONE SEGMENT WAS MISSING AND THERE WAS IMPACT DAMAGE NOTED ON THE PT TURBINE WITH METAL IN THE EXHAUST STACKS.  ENGINE IS BEING REPLACED AND SENT FOR INVESTIGATION AND REPAIR TO AN APPROVED ENGINE OVERHAUL FACILITY.  THE ENGINE HAS COMPLETED 90 HOURS SINCE THE LAST HOT SECTION REPAIR.
